Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 64 No. 2 (2012)
Vol. 64 No. 2 (2012)
Published:
25.02.2012
Research articles
Value-sharing problem for
p
-adic meromorphic functions and their difference operators and difference polynomials
Vu Hoai An, Ha Huy Khoai
147-164
PDF
Springer
A result on generalized derivations on right ideals of prime rings
N. Argaç, Ç. Demir
165-175
PDF
Springer
Classification of finite commutative semigroups for which the inverse monoid of local automorphisms is permutable
V. D. Derech
176-184
PDF (Ukrainian)
Springer
Vector bundles over noncommutative nodal curves
Yu. A. Drozd, D. E. Voloshyn
185-199
PDF
Springer
On Agarwal - Pang-type integral inequalities
M. Bencze, C. J Zhao
199-209
PDF
Springer
Recognition of the groups
L
5
(
4
)
and
U
4
(
4
)
by the prime graph
M. R. Darafsheh, P. Nosratpour
210-217
PDF
Springer
On equalities involving integrals of the logarithm of the Riemann ζ-function and equivalent to the Riemann hypothesis
S. Beltraminelli, D. Merlini, S. K. Sekatskii
218-228
PDF
Springer
Investigation of solutions of boundary-value problems with essentially infinite-dimensional elliptic operator
V. M. Statkevych
229-236
PDF (Ukrainian)
Springer
Boundary-value problems for a nonlinear hyperbolic equation with divergent part and Levy Laplacian
M. N. Feller
237-244
PDF (Russian)
Springer
On Shiba - Waterman space
M. Hormozi
245-252
PDF
Springer
Canonical form of polynomial matrices with all identical elementary divisors
B. Z. Shavarovskyy
253-267
PDF (Ukrainian)
Springer
Short communications
Control of linear dynamical systems by time transformations
S. V. Bodnarchuk
268-274
PDF (Ukrainian)
Springer
On the complexity of the ideal of absolute null sets
P. Zakrzewski
275-276
PDF
Springer
Spectral problem for discontinuous integro-differential operator
B. Keskin, S. A. Ozkan
277-282
PDF (Ukrainian)
Springer
Diagonalizability of matrices over a principal ideal domain
V. M. Prokip
283-288
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians